CSN Login
Members Online: 12

chemo and confusion

Jennie20
Posts: 2
Joined: Jan 2005

My Dad is on his third shot at chemo after an esophagectomy in Nov. 03. The first two were too toxic for him. This one - something derived from the ewe plant - seems to be easier on him physically, but mentally it is taking a beating on him. He is extremely fatigued, confused and occasionally paranoid. He is taking anti-depressants and an MRI showed no cancer or other physiological problems in his brain. It may be the extreme fatigue is causing the confusion, but I would really like to know if any of you have similar experiences with this type of reaction? It's really taking a toll on my Mom, who is is primary caregiver. Thank you for any information.

mrbt's picture
mrbt
Posts: 46
Joined: Jun 2001

Please check the EC specific group via Cathy's EC Cafe at "www.eccafe.org" and click on the EC Group link. There are over 1200 members and lots of support and information.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network